National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Journal of combinatorial designs(1,769)
ISSN: 1063-8539
1    
The number of the non‐full‐rank Steiner triple systems 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:10  Page:571-585  

Shi Minjia;   Xu Li;   Krotov Denis S;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

2    
Projective Paley sets 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:10  Page:598-613  

Cossidente Antonio;   Marino Giuseppe;   Pavese Francesco;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

3    
Using block designs in crossing number bounds 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:10  Page:586-597  

Asplund John;   Clark Gregory;   Cochran Garner;   Czabarka Éva;   Hamm Arran;   ...

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

4    
Cyclically near‐resolvable 4‐cycle systems of 2Kv 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:10  Page:614-622  

Matsubara Kazuki;   Kageyama Sanpei;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

5    
Isometry invariant permutation codes and mutually orthogonal Latin squares 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:9  Page:541-551  

Janiszczak Ingo;   Staszewski Reiner;  

文摘信息 问图书馆员

6    
Nearly magic rectangles 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:9  Page:562-567  

Chai Feng‐Shun;   Singh Rakhi;   Stufken John;  

文摘信息 问图书馆员

7    
Orthogonal factor‐pair Latin squares of prime‐power order 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:9  Page:552-561  

Hammer James;   Lorch John;  

文摘信息 问图书馆员

8    
Covering arrays for some equivalence classes of words 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:8  Page:506-521  

Cassels Joshua;   Godbole Anant;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

9    
The maximum, supremum, and spectrum for critical set sizes in (0,1)‐matrices 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:8  Page:522-536  

Cavenagh Nicholas J;   Wright Liam K;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

10    
Two‐stage algorithms for covering array construction 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:8  Page:475-505  

Sarkar Kaushik;   Colbourn Charles J;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

11    
On quasi‐orthogonal cocycles 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:26  Issue:8  Page:401-411  

Armario J. A;   Flannery D. L;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

12    
On Turán problems for Cartesian products of graphs 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:7  Page:411-414  

Sidorenko Alexander;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

13    
On the honeymoon Oberwolfach problem 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:7  Page:420-447  

Lepine Dene;   Šajna Mateja;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

14    
The maximum number of columns in supersaturated designs with smax=2 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:7  Page:448-472  

Morales Luis B;   Bulutoglu Dursun A;   Arasu K. T;  

文摘信息 问图书馆员

15    
The maximum number of columns in supersaturated designs with s(max)=2 期刊论文

JOURNAL OF COMBINATORIAL DESIGNS     ISSN:1063-8539  Volume:27  Issue:7  Page:448-472  

Morales LB;   Bulutoglu DA;   Arasu KT;  

被引频次:0

文摘信息 问图书馆员

16    
The maximum number of columns in supersaturated designs with 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:7  Page:448-472  

Morales Luis B;   Bulutoglu Dursun A;   Arasu K. T;  

问图书馆员

17    
New necessary conditions on Paley‐type partial difference sets in abelian groups 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:7  Page:415-419  

Wang Zeying;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

18    
A perfect one‐factorisation of 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:6  Page:386-390  

Pike David A;  

问图书馆员

19    
A perfect one‐factorisation of K 56 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:6  Page:386-390  

Pike David A;  

文摘信息 问图书馆员

20    
A perfect one-factorisation of K56 期刊论文

Journal of Combinatorial Designs     ISSN:1063-8539  Volume:27  Issue:6  Page:386-390  

Pike David A;  

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×